# SDR ZZDA2011553

- Difficulty date: June 14, 2011
- Submitted: June 17, 2011
- Operation: Air carrier
- Aircraft: N955AT
- Make and model: Boeing 717-200
- Aircraft serial: 55017
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AT SEATS 1 DF, 2DF, 3DF AND AISLE MARKER INOP.  FOUND POWER SUPPLY B5-118 OUTPUT TO LIGHTS INOP.  REMOVED AND REPLACED BATTERY AND POWER SUPPLY REF MM 33-51.
